# SDR DALA2021100606100

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 78,197 hours, 10,291 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 CORROSION LOC. BTW FR35 TO FR 37.1 ON FLOOR BEAM Y1959 PAX CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR OF SEAT TRACK SECTION LOC. BTW FR35 TO FR 37.1 ON FLOOR BEAM Y1959 PAX CABIN AS PER A330 SRM 53-00. (1973172)
